MedElevator Войти в исследования
← Поиск публикаций
Cureus · 2026

Atypical Neuroleptic Malignant Syndrome Without Hyperthermia: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Osena Abigael K, Fichadia Palak A, Melendez Erick

Аннотация

Neuroleptic malignant syndrome (NMS) is a rare but potentially life-threatening complication associated with antipsychotic use. Although classically characterized by hyperthermia, rigidity, altered mental status, and autonomic instability, atypical presentations lacking key features are increasingly recognized. We present the case of a 21-year-old male admitted for psychosis and behavioral dysregulation who developed elevated creatine kinase (CK), hypertension, and tachycardia following treatment with multiple antipsychotics, including olanzapine and long-acting injectable aripiprazole. Notably, the patient remained afebrile and did not exhibit significant rigidity, complicating the diagnosis. This case highlights the diagnostic challenges of atypical NMS and emphasizes the importance of maintaining clinical suspicion in patients with autonomic instability and elevated CK in the absence of classic features. Early recognition is essential to prevent morbidity and mortality.